# SDR CA130613007

- Difficulty date: May 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AFTER T/O, THE ENGINE TORQUE INDICATION FLUCTUATED 3 TIMES BEFORE DROPPING TO ZERO. THE PILOT SELECTED MAX CONTINUOUS  POWER SETTING AND THE TORQUE RETURNED TO NORMAL.HE ELECTED NONETHELESS TO RETURN TO THE ORIGIN POINT WHERE AN UNEVENTFUL LANDING WAS MADE. POST FLIGHT INSPECTION FOUND SLIGHTLY LOOSE HIGH SPEED COMPRESSOR SPEED SENSOR CONNECTORS.TROUBLESHOOTING IS ON-GOING.
